# SDR DLM88010793

- Difficulty date: May 18, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 29,381 hours, 23,150 cycles
- Engine: Pwa JT8D219
- Engine time: 23,795 hours, 18,571 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 726824
- Condition: Failed
- Location: Nr 1
- Part time: 23,795 hours, 18,571 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENG FAILED ON LANDING.  SPEED WAS 135 KIAS THROTTLES WERE AT REV IDLE. NO OVERTEMP NOTED.  REMOVED AND REPLACED NR 1 ENG.
